# SDR SWAA2020060879738

- Difficulty date: May 21, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 39 WL 150.  REMOVED AND INSTALLED REPAIRED 663 LWR COMPOSITE BULKHEAD THAT WAS CRACKED ALL IN ACCORDANCE WITH SRM-51-40-03 AMM-53-51-21-000-802; 53-51-21-00-803; DWGS-111A1001 SHT-378; 111A7000 SHT-42; 111A1000 SHT-226; 144A7100 SHT-76 AND 111A1151 SHT-5.
